Efficiency of Lattice Conditional Independence Models for Missing Continuous Data

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

You are here

Efficiency of Lattice Conditional Independence Models for Missing Continuous Data

TitleEfficiency of Lattice Conditional Independence Models for Missing Continuous Data
Publication TypeJournal Article
Year of Publication2000
AuthorsWu, L, Perlman, MD
JournalCommunication in Statistics
Volume29
Pagination481–509